# SDR U2RA2021060800020

- Difficulty date: June 1, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2490
- Condition: Unwanted Deploy
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR A HEAVY MAINTENANCE VISIT, LEFT EMERGENCY EXIT DOOR NUMBER 3 EMERGENCY ESCAPE SLIDE DEPLOYED INSIDE THE CABIN DURING THE PROCESS OF DEACTIVATION.  THE TECHNICIAN NOTED THAT THE DEACTIVATION PIN WAS DIFFICULT TO INSERT AND WHILE MANIPULATING THE LEVER TO INSERT THE PIN, THE SLIDE BOTTLE WAS DISCHARGED AND THE SLIDE INFLATED.  THE DOOR ARMING LEVER WAS CONFIRMED TO BE IN THE "DISARMED" POSITION.
